# SDR ABXA000148

- Difficulty date: March 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 68,241 hours, 80,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 995760016
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT OUTBOARD FLAP HINGE INTERIOR OUTBOARD FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-2.
